Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 4, Issue 4 (Jan 1992)

Issues

S-divisible modules over domains

Laszlo Fuchs / Luigi Salce
  • This research was completed during the visit of the first author at Università di Padova supported by Consiglio Nazionale delle Ricerche. Partial support by the National Science Foundation and by Ministero dell’Università e della Ricerca Scientifica e Tecnologica is gratefully acknowledged.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1992.4.383

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1992.4.383.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Leonid Positselski
Journal of Algebra and Its Applications, 2017, Page 1850067
[2]
Michal Hrbek
Journal of Algebra, 2016, Volume 462, Page 1
[3]
Luigi Salce
Journal of Pure and Applied Algebra, 2005, Volume 199, Number 1-3, Page 245
[4]
Jawad Abuhlail and Mohammad Jarrar
Journal of Pure and Applied Algebra, 2011, Volume 215, Number 8, Page 2024
[5]
Lidia Angeleri Hügel, Dolors Herbera, and Jan Trlifaj
Journal of Algebra, 2005, Volume 294, Number 2, Page 519
[6]
Neil Epstein and Yongwei Yao
Mathematische Zeitschrift, 2012, Volume 271, Number 3-4, Page 1193
[7]
David Pospíšil and Jan Trlifaj
Journal of Algebra, 2011, Volume 336, Number 1, Page 184
[8]
Laszlo Fuchs and Sang Bum Lee
Glasgow Mathematical Journal, 1996, Volume 38, Number 03, Page 321
[9]
Periodica Mathematica Hungarica, 1996, Volume 32, Number 1-2, Page 1

Comments (0)

Please log in or register to comment.
Log in